# SDR NACA2021072100001

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,718 hours, 18,275 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IDG POPPED OUT.    REMOVED IDG OIL FILTER, FOUND CLEAN AND REPLACED IDG OIL FILTER IAW AMM 24-11-01 & 02, REMOVED AND REPLACED IDG OIL AS PER AMM 12-13-03. PERFORMED EICAS MAINTENANCE MESSAGES READOUT, NO MX MESSAGES RECORDED.
